Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On simple subharmonics

Author: C. S. Hsu
Journal: Quart. Appl. Math. 17 (1959), 102-105
MSC: Primary 34.00
DOI: https://doi.org/10.1090/qam/101938
MathSciNet review: 101938
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. M. Rosenberg, On the periodic solutions of the forced oscillator equation, Quart, Appl. Math. 15, 341 (1958) MR 0092051
  • [2] R. M. Rosenberg, On the origin of subharmonic vibrations of odd orders, Proc., 2nd Midwest Conf. on Solid Mechanics, Purdue University, 1955

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00

Additional Information

DOI: https://doi.org/10.1090/qam/101938
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society